# SDR USAA2014072100017

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 98,578 hours, 34,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 STIFF HARD TO OPEN  & CLOSE.  MX REPOSITIONED THE SLIDE BUSSEL & D RING, L1 DOOR OPERATES NORMAL..
